# SDR DL72L952253

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV 2 CHECK, REMOVED 7 INCH BY 8 INCH SECTION OF FUSELAGE SKIN TO FACILITATE MTC.  REPAIRED AREA PER SRM 53-30-3, FIG 1.
